MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US MTO KIN V1 EMSYS OFF CUP IMP; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT

DEPUY ORTHOPAEDICS INC US MTO KIN V1 EMSYS OFF CUP IMP; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Catalog Number 299966809
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported a broken handle occurred on an unknown date.No surgical delay.
 
Additional Manufacturer Narrative
Depuy orthopaedics is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy orthopaedics has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy orthopaedics or its employees that the report constitutes an admission that the device, depuy orthopaedics, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Additional information.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: according to the information received, "broken handle".The product was not returned to medtech orthopaedics, however photos were provided for review.The photo investigation revealed that mto kin v1 emsys off cup imp] had broken.Potential cause can be attributed to unintended use error by use of excessive force in a prying motion and overload of the material.Since the device was not returned, a dimensional inspection cannot be performed.The overall complaint was confirmed as the observed condition of the mto kin v1 emsys off cup imp would contribute to the complained device issue.Based on the investigation findings, potential cause attributed to unintended use error and it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing.

Brand Name
MTO KIN V1 EMSYS OFF CUP IMP
Common Device Name
INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key21263809
Report Number1818910-2025-01714
Device Sequence Number19901928
Product Code HWE
UDI-Device Identifier10603295535522
UDI-Public(01)10603295535522(10)EZ234290
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number299966809
Device Lot NumberEZ234290
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/13/2025
Supplement Date Received by Manufacturer02/04/2025
Initial Report FDA Received Date01/29/2025
Supplement Report FDA Received Date02/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/07/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown